×

Errata to: “Isoparametric hypersurfaces with \((g,m)=(6,2)\)”. (English) Zbl 1343.53050

The author provides a correction of the proof of homogeneity of isoparametric \((6,2)\)-surfaces given in her paper [ibid. 177, No. 1, 53–110 (2013; Zbl 1263.53049)]. More precisely, she corrects the arguments used in Section 8 and the proof of Proposition 13.6 of that paper.

MSC:

53C40 Global submanifolds
53A05 Surfaces in Euclidean and related spaces

Citations:

Zbl 1263.53049
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. Miyaoka, ”The linear isotropy group of \(G_2/{ SO}(4)\), the Hopf fibering and isoparametric hypersurfaces,” Osaka J. Math., vol. 30, iss. 2, pp. 179-202, 1993. · Zbl 0815.53070
[2] R. Miyaoka, ”The Dorfmeister-Neher theorem on isoparametric hypersurfaces,” Osaka J. Math., vol. 46, iss. 3, pp. 695-715, 2009. · Zbl 1185.53059
[3] R. Miyaoka, ”Isoparametric hypersurfaces with \((g,m)=(6,2)\),” Ann. of Math., vol. 177, iss. 1, pp. 53-110, 2013. · Zbl 1263.53049
[4] R. Miyaoka, ”Remarks on “The Dorfmeister-Neher theorem on isoparametric hypersurfaces” [\mr2583325],” Osaka J. Math., vol. 52, iss. 2, pp. 373-376, 2015. · Zbl 1318.53056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.